# SDR HNAA2025092500642

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 53,913 hours, 51,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 109814
- Condition: Inoperative
- Location: Zone 200
- Part time: 18,280 hours, 17,226 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS NOT ILLUMINATING.  R & R EMERGENCY LIGHT BATTERY PACK IAW AMM 33-50-04-000/400-801-A.
